Alert archive / New York / Special Weather Statements in 2021

Special Weather Statement, NWS Albany, NY

August 11, 2021Herkimer County, New York

NWS Albany, NY issued this special weather statement at Aug 11, 2021, 9:02 PM EDT for Herkimer County, New York. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 11, 2021, 9:02 PM EDT (01:02 UTC)
Expired
Aug 11, 2021, 9:45 PM EDT
In force
43 min
Issued by
NWS Albany, NY
Hail
0.25 in
Wind
30

County Herkimer County, NY

The radar

The Ft Drum radar (KTYX), 89 km from the middle of the area, began a volume at 01:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 1.0 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2021-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2320 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2021-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2320 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1182 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.6
Supercell composite
5.8

Open this sounding in Storm Lab

The text

As transmitted.

751 
WWUS81 KALY 120102
SPSALY

Special Weather Statement
National Weather Service Albany NY
902 PM EDT Wed Aug 11 2021
 
NYZ032-033-038-082-120145-
Northern Herkimer NY-Hamilton NY-Northern Fulton NY-
Southern Herkimer NY-
902 PM EDT Wed Aug 11 2021

...A strong thunderstorm will impact portions of southwestern
Hamilton, northwestern Fulton and east central Herkimer Counties
through 945 PM EDT...

At 902 PM EDT, Doppler radar was tracking a strong thunderstorm near
Ohio, or 18 miles north of Little Falls, moving northeast at 30 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

Locations impacted include...
Ohio, Oregon, Gray, Powley Place, Nobleboro, Black Creek Reservoir,
Rudeston, West Canada Lakes, Clockmill Corners, Averys Place,
Whitehouse, Bull Hill, Knappville, Mountain Home, Shaker Place,
Wilmurt, Piseco, Wilmurt Corners, Morehouseville and Hoffmeister.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

&&

LAT...LON 4319 7489 4331 7502 4361 7463 4328 7435
TIME...MOT...LOC 0102Z 241DEG 24KT 4332 7485 

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

$$

Rathbun

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Aug 11, 8:04 PM EDT, 58 minutes earlier.

Area forecast discussion, Aug 11, 8:04 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
804 PM EDT Wed Aug 11 2021

.SYNOPSIS...
Dangerous heat conditions will continue through Friday with
heat index values exceeding 100 in many valley locations.
Isolated to scattered showers and thunderstorms will occur each
day with the most widespread chances in the afternoon into early
evening hours. A more seasonable airmass will be ushered in
over the weekend after the passage of a cold front.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Heat Advisory expired at 8 PM

Just a few isolated showers and thunderstorms in the southern
Adirondacks approaching the Lake George Saratoga Region, and
they are continuing to weaken. One shower in Dutchess County
also weakening as it approaches Litchfield County. Gradual
stabilization of the atmosphere will occur through this evening
and night as low level forcing and shear are very weak.

Storms in western NY/PA could approach our region after midnight
and toward daybreak if they hold together but mesoscale
guidance suggests the storms dissipate before getting to our
region. Mesoscale guidance has been questionable of late and
will reevaluate later this evening to watch trends. Just minor
adjustments to temperatures, sky cover and rain chances based on
trends in data through this evening.

PREVIOUS DISCUSSION:
Hot and humid with dangerous heat conditions occurring with
heat advisory remaining in effect into early this evening (8 pm)
for most of the forecast area. Milder and muggier tonight with
lows only dropping into the lower to mid 70s with upper 60s
occurring above mainly 1500 feet.

Isolated to scattered convection developed across the local
area as another short wave approaches during peak heating. Have
plenty of instability, however forcing is rather weak. There is
the threat for isolated severe into the evening. With coverage
have chance pops well into the evening. With the passage of the
short wave and loss of heating threat for storms will diminish.
Lots of activity upstream. Guidance indicates it should stay to
the west of our area.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
Extreme heat and humidity will significantly increase the
potential for heat related illnesses Thursday.

Excessive Heat Warning has been posted for up the Hudson River
from the Poughkeepsie area northward up to the Saratoga area
with heat advisory in effect for the rest of the local area
excluding the northern Herkimer and Hamilton counties. The
warning and advisory are in effect from 10 am to 8 pm Thursday.
Looking highs in the lower to mid 90s below mainly 1000 feet
with dew points in the lower to mid 70s resulting in heat index
values up to around 105. Above 1000 feet highs in the 80s with
dew points in the upper 60s to lower 70s resulting in heat index
values up to around 100.

Convection is expected to develop across the area during the
afternoon with peaking heating as yet another short wave
approaches. Mid-level flow and shear are expected to be limited,
however instability will be greater and so will be mid-level
lapse rates so coverage of the storms is expected to be greater
than the past couple days with storms being able to organize.

Another day with dangerous heat conditions Friday; not quite as
warm as Thursday but with similar dew points. The Excessive
Heat Watch remains in effect for the mid-Hudson Valley. It may
need to be upgraded to a warning. A heat advisory will be needed
for much of the local area again.

More convection Friday as the cold front moves closer and we
see some height falls later in the day into the night as a short
wave rotates about the upper level low over Hudson Bay.

All storms will be capable of producing heavy rainfall with some
minor flooding of urban, poor drainage and low lying areas and
isolated flash flooding possible.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
The last stage of the passing of the cold front occurs on Saturday
with isolated to scattered showers and storms from the Capital
Region and points north and west and slightly better coverage east
and south of the Capital Region. Highs Saturday in the lower to mid
80s with 70s in higher terrain.

Slow and gradual ridging building into the region Sunday through
Wednesday with some questions on whether northern stream upper
energy drops south out of SE Canada brushing through New England
around the Tuesday afternoon through Wednesday time frame. That will
depend on how far east the upper ridging builds toward our region.
There are some considerable differences in sources of guidance, so
just including isolated to widely scattered showers and storms for
Tuesday afternoon through Wednesday.

Highs Sunday through Tuesday in the upper 70s to lower 80s with
cooler in higher terrain. Highs Wednesday around 80 to mid 80s with
70s higher terrain.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
A shower or two maybe around KGFL through 03Z. Otherwise, mainly
VFR through tonight and Thursday at all TAF sites. There could
be some fog at KPSF and KGFL between 08Z-12Z but MVFR at the
most. Clouds should be above 3000 feet in general and scattered
at the most, outside of showers. There could be scattered
thunderstorms Thursday afternoon and included a PROB30 for
thunderstorms at all TAF sites.

South winds at 10 Kt or less this evening will diminish to 6 Kt
or less through daybreak. Winds become south to southwest near
10 Kt Thursday morning and continue through the afternoon.

Outlook...

Thursday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Friday: Moderate Operational Impact. Chance of SHRA...TSRA.
Friday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Saturday: Moderate Operational Impact. Scattered SHRA.
Saturday Night: No Operational Impact. NO SIG WX.
Sunday: No Operational Impact. NO SIG WX.
Sunday Night: No Operational Impact. NO SIG WX.
Monday: No Operational Impact. NO SIG WX.

&&

.FIRE WEATHER...
Hot and humid conditions will continue through Friday. Isolated
to scattered showers and thunderstorms will occur each day with
the most widespread chances in the afternoon into early
evening hours. A more seasonable airmass will be ushered in
over the weekend after the passage of a cold front.

&&

.HYDROLOGY...
Hot and humid conditions through Friday. Isolated to scattered
showers and thunderstorms will occur each day with the most
widespread chances in the afternoon into early evening hours.
Storms will be capable of producing heavy rainfall. With the
expected coverage of storms widespread hydro issues are not
expected, however some minor flooding of urban, poor drainage
and low lying areas and isolated flash flooding possible.

For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.

&&

.CLIMATE...
Record highs temperatures and high minimum temperatures:

August 11th
Albany NY: 98 degrees 1944
Glens Falls: 97 degrees 1944
Poughkeepsie: 98 degrees 1949

August 12th
Albany NY: 73 degrees 2016 and 99 degrees 1944
Glens Falls: 73 degrees 2016 and 92 degrees 2016
Poughkeepsie: 76 degrees 1944 and 97 degrees 1944

August 13th
Albany NY: 73 degrees 2016 and 98 degrees 1947
Glens Falls: 72 degrees 2016 and 95 degrees 1944
Poughkeepsie: 76 degrees 1944 and 98 degrees 2005

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Heat Advisory from 10 AM to 8 PM EDT Thursday for CTZ001-013.
NY...Heat Advisory from 10 AM to 8 PM EDT Thursday for NYZ038>040-
     042-043-047-048-051-054-058-061-063-082>084.
     Excessive Heat Warning from 10 AM to 8 PM EDT Thursday for
     NYZ041-049-050-052-053-059-060-064>066.
     Excessive Heat Watch from Friday morning through Friday
     evening for NYZ059-060-064-065.
MA...Heat Advisory from 10 AM to 8 PM EDT Thursday for MAZ001-025.
VT...Heat Advisory from 10 AM to 8 PM EDT Thursday for VTZ013>015.

&&

SYNOPSIS...IAA
NEAR TERM...IAA/NAS
SHORT TERM...IAA
LONG TERM...NAS
AVIATION...NAS
FIRE WEATHER...IAA
HYDROLOGY...IAA
CLIMATE...
Hazardous weather outlook, Aug 11, 8:19 PM EDT, 43 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
819 PM EDT Wed Aug 11 2021

NYZ049-050-052-053-066-121100-
Eastern Schenectady-Southern Saratoga-Eastern Albany-
Western Rensselaer-Eastern Dutchess-
819 PM EDT Wed Aug 11 2021

...EXCESSIVE HEAT WARNING IN EFFECT FROM 10 AM TO 8 PM EDT
THURSDAY...

This Hazardous Weather Outlook is for Eastern Schenectady, Southern
Saratoga, Eastern Albany, Western Rensselaer and Eastern Dutchess
Counties.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Warning.

There is a chance for thunderstorms Thursday through Friday, mainly
during the afternoon and evening hours. There is a marginal risk for
severe thunderstorms with damaging winds both days. Locally heavy
rain from thunderstorms could produce ponding of water on roadways
and isolated flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ059-060-064-065-121100-
Eastern Greene-Western Columbia-Eastern Ulster-Western Dutchess-
819 PM EDT Wed Aug 11 2021

...EXCESSIVE HEAT WARNING IN EFFECT FROM 10 AM TO 8 PM EDT
THURSDAY...
...EXCESSIVE HEAT WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
EVENING...

This Hazardous Weather Outlook is for Eastern Greene, Western
Columbia, Eastern Ulster, and Western Dutchess Counties.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Warning.
   Excessive Heat Watch.

There is a chance for thunderstorms Thursday through Friday, mainly
during the afternoon and evening hours. There is a marginal risk for
severe thunderstorms with damaging winds both days. Locally heavy
rain from thunderstorms could produce ponding of water on roadways
and isolated flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CTZ001-013-NYZ061-121100-
Northern Litchfield-Southern Litchfield-Eastern Columbia-
819 PM EDT Wed Aug 11 2021

...HEAT ADVISORY IN EFFECT FROM 10 AM TO 8 PM EDT THURSDAY...

This Hazardous Weather Outlook is for Northern Litchfield, Southern
Litchfield and Eastern Columbia Counties.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

There is a chance for thunderstorms Thursday through Friday, mainly
during the afternoon and evening hours. There is a marginal risk for
severe thunderstorms with damaging winds both days. Locally heavy
rain from thunderstorms could produce ponding of water on roadways
and isolated flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ001-025-NYZ042-043-051-054-058-063-083-084-VTZ013-015-121100-
Northern Berkshire-Southern Berkshire-Northern Warren-
Northern Washington-Western Albany-Eastern Rensselaer-Western Greene-
Western Ulster-Southeast Warren-Southern Washington-Bennington-
Eastern Windham-
819 PM EDT Wed Aug 11 2021

...HEAT ADVISORY IN EFFECT FROM 10 AM TO 8 PM EDT THURSDAY...

This Hazardous Weather Outlook is for Northern Berkshire, Southern
Berkshire, Northern Warren, Northern Washington, Western Albany-
Eastern Rensselaer, Western Greene, Western Ulster, Southeast
Warren, Southern Washington, Bennington, and Eastern Windham Counties.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

There is a chance for thunderstorms Thursday through Friday, mainly
during the afternoon and evening hours. There is a marginal risk for
severe thunderstorms with damaging winds both days. Locally heavy
rain from thunderstorms could produce ponding of water on roadways
and isolated flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ041-121100-
Northern Saratoga-
819 PM EDT Wed Aug 11 2021

...EXCESSIVE HEAT WARNING IN EFFECT FROM 10 AM TO 8 PM EDT
THURSDAY...

This Hazardous Weather Outlook is for northern Saratoga County.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Warning.

There is a chance for thunderstorms Thursday through Friday, mainly
during the afternoon and evening hours. There is a marginal risk for
severe thunderstorms with damaging winds both days. Locally heavy
rain from thunderstorms could produce ponding of water on roadways
and isolated flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ032-033-121100-
Northern Herkimer-Hamilton-
819 PM EDT Wed Aug 11 2021

This Hazardous Weather Outlook is for Northern Herkimer and Hamilton
Counties.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a chance for thunderstorms Thursday through Friday, mainly
during the afternoon and evening hours. There is a marginal risk for
severe thunderstorms with damaging winds both days. Locally heavy
rain from thunderstorms could produce ponding of water on roadways
and isolated flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VTZ014-121100-
Western Windham-
819 PM EDT Wed Aug 11 2021

...HEAT ADVISORY IN EFFECT FROM 10 AM TO 8 PM EDT THURSDAY...

This Hazardous Weather Outlook is for western Windham County.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

There is a chance for thunderstorms Thursday through Friday, mainly
during the afternoon and evening hours. There is a marginal risk for
severe thunderstorms with damaging winds both days. Locally heavy
rain from thunderstorms could produce ponding of water on roadways
and isolated flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ038>040-047-048-082-121100-
Southern Herkimer-Southern Fulton-Montgomery-Schoharie-
Western Schenectady-Northern Fulton-
819 PM EDT Wed Aug 11 2021

...HEAT ADVISORY IN EFFECT FROM 10 AM TO 8 PM EDT THURSDAY...

This Hazardous Weather Outlook is for Southern Herkimer, Southern
Fulton, Montgomery, Schoharie, Western Schenectady, and Northern
Fulton Counties.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

There is a chance for thunderstorms Thursday through Friday, mainly
during the afternoon and evening hours. There is a marginal risk for
severe thunderstorms with damaging winds both days. Locally heavy
rain from thunderstorms could produce ponding of water on roadways
and isolated flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Aug 11, 6:30 PM EDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
630 PM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     1 NW ARLINGTON          41.71N  73.90W
08/11/2021                   DUTCHESS           NY   SOCIAL MEDIA

            POWERLINES DOWN. SMALL TREES DOWN. NUMEROUS LARGE
            BRANCHES DOWN.

&&

EVENT NUMBER ALY2103890

ATE
Local storm report, Aug 11, 6:37 PM EDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
637 PM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     TSTM WND DMG     3 SW STANFORDVILLE      41.84N  73.76W
08/11/2021                   DUTCHESS           NY   911 CALL CENTER

            TREES DOWN ON ROAD. TREES ON WIRES.

&&

EVENT NUMBER ALY2103891

ATE
Local storm report, Aug 11, 6:42 PM EDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
642 PM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     TSTM WND DMG     1 NNE MILLBROOK         41.80N  73.69W
08/11/2021                   DUTCHESS           NY   911 CALL CENTER

            TREES DOWN ON ROAD.

&&

EVENT NUMBER ALY2103892

ATE
Local storm report, Aug 11, 6:49 PM EDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
649 PM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     1 SSW HIGHLAND          41.71N  73.97W
08/11/2021                   ULSTER             NY   SOCIAL MEDIA

            DOWNED POWERLINES.

&&

EVENT NUMBER ALY2103893

ATE
Local storm report, Aug 11, 7:58 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBANY NY
758 PM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     1 SSW HIGHLAND          41.71N  73.97W
08/11/2021                   ULSTER             NY   SOCIAL MEDIA

            DOWNED POWERLINES.

0420 PM     TSTM WND DMG     1 NW ARLINGTON          41.71N  73.90W
08/11/2021                   DUTCHESS           NY   SOCIAL MEDIA

            POWERLINES DOWN. SMALL TREES DOWN. NUMEROUS LARGE
            BRANCHES DOWN.

0421 PM     TSTM WND DMG     1 SW POUGHKEEPSIE       41.69N  73.93W
08/11/2021                   DUTCHESS           NY   911 CALL CENTER

            TREE DOWN ACROSS ROAD.

0428 PM     TSTM WND DMG     3 SW STANFORDVILLE      41.84N  73.76W
08/11/2021                   DUTCHESS           NY   911 CALL CENTER

            TREES DOWN ON ROAD. TREES ON WIRES.

0438 PM     TSTM WND DMG     1 NNE MILLBROOK         41.80N  73.69W
08/11/2021                   DUTCHESS           NY   911 CALL CENTER

            TREES DOWN ON ROAD.

0444 PM     TSTM WND DMG     3 S MILLBROOK           41.74N  73.70W
08/11/2021                   DUTCHESS           NY   911 CALL CENTER

            TREE DOWN ON ROAD.

&&

EVENT NUMBER ALY2103893 ALY2103890 ALY2103888 ALY2103891 ALY2103892
ALY2103889

Rathbun
Special weather statement, Aug 11, 9:02 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Albany NY
902 PM EDT Wed Aug 11 2021

NYZ032-033-038-082-120145-
Northern Herkimer NY-Hamilton NY-Northern Fulton NY-
Southern Herkimer NY-
902 PM EDT Wed Aug 11 2021

...A strong thunderstorm will impact portions of southwestern
Hamilton, northwestern Fulton and east central Herkimer Counties
through 945 PM EDT...

At 902 PM EDT, Doppler radar was tracking a strong thunderstorm near
Ohio, or 18 miles north of Little Falls, moving northeast at 30 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ohio, Oregon, Gray, Powley Place, Nobleboro, Black Creek Reservoir,
Rudeston, West Canada Lakes, Clockmill Corners, Averys Place,
Whitehouse, Bull Hill, Knappville, Mountain Home, Shaker Place,
Wilmurt, Piseco, Wilmurt Corners, Morehouseville and Hoffmeister.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4319 7489 4331 7502 4361 7463 4328 7435
TIME...MOT...LOC 0102Z 241DEG 24KT 4332 7485

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

Rathbun

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 1:44 PM EDTSpecial Weather StatementALYSchenectady46 min
Aug 12, 1:51 PM EDTSevere Thunderstorm WarningALYAlbany, Montgomery, Saratoga, Schenectady, Schoharie54 min
Aug 12, 2:42 PM EDTSevere Thunderstorm WarningALYAlbany, Rensselaer, Saratoga, Schenectady48 min
Aug 12, 2:48 PM EDTSpecial Weather StatementALYAlbany42 min
Aug 12, 3:12 PM EDTSevere Thunderstorm WarningALYAlbany, Columbia, Rensselaer18 min
Aug 12, 3:29 PM EDTSevere Thunderstorm WarningALYColumbia, Rensselaer61 min
Aug 12, 3:44 PM EDTSevere Thunderstorm WarningALYAlbany, Columbia, Greene46 min
Aug 12, 4:00 PM EDTHeat AdvisoryALYAlbany, Columbia, Dutchess, Fulton, Greene, Herkimer and 8 more28 hr
Aug 12, 4:03 PM EDTSpecial Weather StatementALYAlbany42 min
Aug 12, 4:05 PM EDTAreal Flood AdvisoryALYRensselaer2 hr
Aug 12, 4:19 PM EDTSpecial Weather StatementALYDutchess41 min
Aug 12, 4:29 PM EDTSevere Thunderstorm WarningALYColumbia61 min
Aug 12, 4:01 PM EDTSevere Thunderstorm WarningALYBennington, Windham59 min
Aug 12, 5:08 PM EDTSpecial Weather StatementALY52 min
Aug 12, 5:28 PM EDTSevere Thunderstorm WarningALYNorthwest Hills Planning Region32 min
Aug 12, 6:00 PM EDTSpecial Weather StatementALY30 min

Nearby

Special Weather Statements in New York, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.